I started Belviq today and I don't really have a headache but I do have a slight burning sensation at the base of my neck and upper shoulders. Is this normal? Does it go away? Really hoping to see good results from this!
I was wondering if these symptoms have gone away yet. I just started Belviq today, actually, I only took 1 pill at 3:30pm. My willpower always fails at night. At about 4:15pm, I ate the traditional New Years meal and, by about 4:45ish, I was having the mild burning in the back of my throat/upper chest. Just kind of a feeling of warmth. I also got a chill.
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2014 • 3 answers
Posted 26 Jan 2015 • 1 answer
Posted 21 Apr 2015 • 1 answer
Belviq - how does 20mg compare to other psychotropic medications should I be worried its too strong?
Posted 7 Oct 2017 • 0 answers
Posted 13 Jun 2018 • 0 answers